# SDR ABXA9500442

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 2760 · Drag Control System
- Part: Link
- Part number: 39545571
- Condition: Cracked
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, WHILE ACCOMPLISHING AD 85-01-03, FOUND THE RIGHT WING INBOARD SPOILER DRIVE LINK CRACKED.  REPLACED LINK IAW DC-9 MM 27-61-1.
